# SDR SWAA2022030980699

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 59,570 hours, 35,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKET LOOSE. / [01] ADJUSTED GIRT BAR BRACKETS PER S.I.P.
